# SDR 200705311

- Difficulty date: May 25, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 4,114 hours, 2,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10018582
- Part serial: 0149
- Condition: Cracked
- Location: Rt A/C Pack
- Part time: 5,611 hours, 3,623 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 7628 ORD TO HPN, AFTER TAKEOFF CREW EXPERIENCED VIBRATION IN FLIGHT, DECLARED AN EMERGENCY AND RETURNED TO FIELD.  MAINT REPORTS RT PACK RAM AIR INLET LOOSE.  ACFT FERRIED TO IND.  MAINT REPLACED THE RIGHT HAND DUEL HEAT EXCHANGER.
